American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Hajrudin Fejzić and Clifford E. Weil. A property of Peano derivatives in several variables. Proc. Amer. Math. Soc. 141 (2013) 2411-2417.
Abstract, references, and article information
View Article: PDF

[2] Bruce Hanson. Linear dilatation and differentiability of homeomorphisms of $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 3541-3547.
Abstract, references, and article information
View Article: PDF

[3] Andreas Fischer. Differentiability of Peano derivatives. Proc. Amer. Math. Soc. 136 (2008) 1779-1785. MR 2373608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alexander M. Meadows. Tornado solutions for semilinear elliptic equations in $\mathbb{R}^2$: regularity. Proc. Amer. Math. Soc. 135 (2007) 1411-1417. MR 2276650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Frances Hammock, Peter Luthy, Alexander M. Meadows and Phillip Whitman. Tornado solutions for semilinear elliptic equations in $\mathbb{R}^2$: Applications. Proc. Amer. Math. Soc. 135 (2007) 1419-1430. MR 2276651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Zoltán M. Balogh and Marianna Csörnyei. Scaled-oscillation and regularity. Proc. Amer. Math. Soc. 134 (2006) 2667-2675. MR 2213746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jan Kolár and Jan Kristensen. Gradient ranges of bumps on the plane. Proc. Amer. Math. Soc. 133 (2005) 1699-1706. MR 2120251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Piotr Hajlasz. Whitney's example by way of Assouad's embedding. Proc. Amer. Math. Soc. 131 (2003) 3463-3467. MR 1991757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jon Vanderwerff and Qiji J. Zhu. A limiting example for the local ``fuzzy'' sum rule in nonsmooth analysis. Proc. Amer. Math. Soc. 126 (1998) 2691-2697. MR 1451834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Maciej Kocan and Xu-Jia Wang. On the generalized Stepanov theorem . Proc. Amer. Math. Soc. 125 (1997) 2347-2352. MR 1415347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Russell Lyons and Kevin Zumbrun. Homogeneous partial derivatives of radial functions . Proc. Amer. Math. Soc. 121 (1994) 315-316. MR 1227524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Casper Goffman. Approximate continuity and linear approximate continuity . Proc. Amer. Math. Soc. 119 (1993) 339-340. MR 1162089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] John P. Dalbec. When does restricted continuity on continuous function graphs imply joint continuity? . Proc. Amer. Math. Soc. 118 (1993) 669-674. MR 1129876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. M. Bates. On the image size of singular maps. I . Proc. Amer. Math. Soc. 114 (1992) 699-705. MR 1074748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Eric J. Howard. Analyticity of almost everywhere differentiable functions . Proc. Amer. Math. Soc. 110 (1990) 745-753. MR 1027093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Daniel Wulbert. Liapanov's and related theorems . Proc. Amer. Math. Soc. 108 (1990) 955-960. MR 1005716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alfonso Villani. Functions with a dense set of proper local maximum points . Proc. Amer. Math. Soc. 94 (1985) 353-359. MR 784192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michał Morayne. On continuity of symmetric restrictions of Borel functions . Proc. Amer. Math. Soc. 93 (1985) 440-442. MR 773998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. A. DeVore and R. C. Sharpley. On the differentiability of functions in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 91 (1984) 326-328. MR 740196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Marián Fabián. Differentiability via one-sided directional derivatives . Proc. Amer. Math. Soc. 82 (1981) 495-500. MR 612748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1